after telling my doctor what happened, he prescribed me with clonazepam and each time that i have been going out of the medication i get a seizure within a few days i have noticed. Are getting seizures a possible side effect for these types of medications?
Oh yes, ask any doctor, coming off of benzo's cold turkey can DEFINITELY cause seizures! The medication themselves don't, but stopping either one after taking it regularly can indeed be an incredibly risky thing! Your doctor should be made aware that when you run out you have seizures, which can lead to LONG TERM DAMAGE! Seizures are VERY dangerous! If you are having trouble with the medication, and running out before time for refills, you may need to discuss with your doctor ways to taper off to avoid withdrawal. If you have a dependency issue, there are ways to help you come off those meds without seizure being such a risk. PLEASE talk to your doctor ASAP! Best wishes!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you give ativan IM for seizures for a patient who has only a very short seizure (under 5 minutes)
Posted 16 Nov 2009 • 1 answer
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 30 Mar 2013 • 4 answers
I've been taking .5 mg of ativan for 25 days only once a day I want to stop am I at risk of seizures
Posted 24 Mar 2015 • 2 answers
Since Nov.1st I have been taken off 4mg of Ativan per day c/t and clonazepam 2mg over the course of?
Posted 3 Dec 2016 • 1 answer